# SDR USAA991505

- Difficulty date: January 8, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48041
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 636-693
- Part time: 49,278 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURNG Q-6, C-6 CHECK, FOUND 3 INCH BY 57 INCH CORRODED AREA AT BEAM, DOUBLER, PAN AT STATION 636 TO 693 MID CARGO DOOR JAMB LOWER EDGE.  CORROSION LEVEL 1.  CORROSION TASK NR C51-53300.  SPLICED IN NEW PAN SECTION PER SRM 53-05 FIG 63.  (M)
